Thread: lumps underneath my skin?
07-01-2005, 05:05 PM #1New Member
- Join Date
- Jun 2005
lumps underneath my skin?
I have a lump on each side of my glutes from my injections every other day. Ive been doing Stan QV and im on 4th week of cycle?Is it normal to get these thick ball- shaped lumps there?If not could this mean the Stan is fake? The holligam didnt come off in one piece, does this mean anything either? Please help!
07-01-2005, 05:27 PM #2
Get your ass checked. Might have an infection.
07-01-2005, 05:28 PM #3
how far did you inject the needle?
07-01-2005, 05:37 PM #4
yes lumps are normal..i got 2 big ass lumps on each side of my ass..as long as it isnt warm to touch, throbbing? itchy painful..little achy is okay..but not flat out hurting after a few days. im sure your okay. but if you have any of those symptoms..go to doc and get some antibiotics.
07-01-2005, 05:48 PM #5Associate Member
- Join Date
- Feb 2005
Bro the lumps are normal.I went through the same thing when on qv, now im on ilium stan and my asss is sore like crazy but not lumpy.So dont worry the lumps are NORMAL...
07-01-2005, 05:52 PM #6
Yep, relatively normal. Like hella said, watch for the areas to become red, swollen, hot to the touch, this is when you need the doc.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)